# SDR SWAA2017092616616

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 66,276 hours, 52,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY LIGHT LENS FELL OFF.  INSTALLED LENS PER MM.
